Alert archive / Louisiana / River Flood Warnings in 2017

River Flood Warning 7, NWS New Orleans, LA

January 21, 2017Saint Helena Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Jan 21, 2017, 10:58 AM CST for Saint Helena Parish, Louisiana. It took effect at Jan 21, 2017, 2:00 PM CST. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Jan 21, 2017, 10:58 AM CST (16:58 UTC)
In effect from
Jan 21, 2017, 2:00 PM CST
Expired
Jan 22, 2017, 8:22 PM CST
In force
30 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Saint Helena Parish, LA

The river

Written for the forecast point Tickfaw River at Montpelier (MONL1).

Action stage
12 ft
Minor stage
13 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375960, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

714 
WGUS44 KLIX 211658
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1058 AM CST SAT JAN 21 2017

...The National Weather Service in New Orleans Baton Rouge has issued
a flood warning for the following rivers in Louisiana... 

  Tickfaw River Near Montpelier affecting St. Helena PARISH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC091-221948-
/O.NEW.KLIX.FL.W.0007.170121T2000Z-170122T1948Z/
/MONL1.1.ER.170121T2000Z.170122T0600Z.170122T1348Z.NO/
1058 AM CST SAT JAN 21 2017

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
    The Tickfaw River Near Montpelier.
* FROM THIS AFTERNOON TO SUNDAY AFTERNOON.
* At 10:30 AM Saturday the stage was 12.9 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to rise above flood stage by this 
  afternoon and continue to rise to near 13.5 feet after midnight 
  tomorrow.  The river is then expected to fall below flood stage by 
  tomorrow morning.
* Impact...At 13.0 feet...The low banks will overflow threatening 
  commercial interests near the river with flooding.
* Impact...At 12.5 feet...Forestry and sand and gravel operations will
  be curtailed.

&&
 
LAT...LON 3088 9061 3088 9074 3061 9070 3061 9057

$$
4 follow-up statements
796 
WGUS84 KLIX 220204
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
804 PM CST SAT JAN 21 2017

...The flood warning continues for the following rivers in 
Louisiana...
 
  Tickfaw River Near Montpelier affecting St. Helena PARISH
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC091-230224-
/O.EXT.KLIX.FL.W.0007.000000T0000Z-170123T0224Z/
/MONL1.1.ER.000000T0000Z.170122T0100Z.170122T2024Z.NO/
804 PM CST SAT JAN 21 2017

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Tickfaw River Near Montpelier.
* UNTIL SUNDAY EVENING.
* At  7:30 PM Saturday the stage was 13.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will remain near 13.5 feet overnight then 
  begin to fall. The river will fall below flood stage tomorrow 
  early afternoon.
* Impact...At 13.0 feet...The low banks will overflow threatening 
  commercial interests near the river with flooding.
* Impact...At 12.5 feet...Forestry and sand and gravel operations will
  be curtailed.

&&

LAT...LON 3088 9061 3088 9074 3061 9070 3061 9057

$$
626 
WGUS84 KLIX 220219 CCA
FLSLIX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
804 PM CST SAT JAN 21 2017

...The flood warning continues for the following rivers in 
Louisiana...
 
  Tickfaw River Near Montpelier affecting St. Helena Parish
  
Precautionary/Preparedness Actions...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC091-230224-
/O.COR.KLIX.FL.W.0007.000000T0000Z-170123T0224Z/
/MONL1.1.ER.000000T0000Z.170122T0100Z.170122T2024Z.NO/
804 PM CST SAT JAN 21 2017

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Tickfaw River Near Montpelier.
* Until Sunday evening.
* At  7:30 PM Saturday the stage was 13.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will remain near 13.5 feet overnight then 
  begin to fall. The river will fall below flood stage tomorrow 
  early afternoon.
* Impact...At 13.0 feet...The low banks will overflow threatening 
  commercial interests near the river with flooding.
* Impact...At 12.5 feet...Forestry and sand and gravel operations will
  be curtailed.

&&

LAT...LON 3088 9061 3088 9074 3061 9070 3061 9057

$$
049 
WGUS84 KLIX 221552
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
952 AM CST SUN JAN 22 2017

...The flood warning continues for the following rivers in 
Louisiana...
 
  Tickfaw River Near Montpelier affecting St. Helena PARISH 
  Tangipahoa River Near Robert affecting Tangipahoa PARISH 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC091-230336-
/O.EXT.KLIX.FL.W.0007.000000T0000Z-170123T0336Z/
/MONL1.1.ER.000000T0000Z.170122T0930Z.170122T2136Z.NO/
952 AM CST SUN JAN 22 2017

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Tickfaw River Near Montpelier.
* UNTIL THIS EVENING.
* At  9:30 AM Sunday the stage was 13.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 13.0 feet...The low banks will overflow threatening 
  commercial interests near the river with flooding.
* Impact...At 12.5 feet...Forestry and sand and gravel operations will
  be curtailed.

&&

LAT...LON 3088 9061 3088 9074 3061 9070 3061 9057


$$

LAC105-232152-
/O.EXT.KLIX.FL.W.0005.000000T0000Z-170124T0130Z/
/ROBL1.1.ER.000000T0000Z.170122T1800Z.170123T1930Z.NO/
952 AM CST SUN JAN 22 2017

The Flood Warning continues for
  The Tangipahoa River Near Robert.
* UNTIL MONDAY EVENING.
* At  8:30 AM Sunday the stage was 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 16.0 feet by this
  evening. The river will fall below flood stage tomorrow early 
  afternoon.
* Impact...At 16.0 feet...Minor flooding near the river with beach 
  areas under water.
* Impact...At 15.0 feet...Minor flooding near the river.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

$$

24/RR
093 
WGUS84 KLIX 230222
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
822 PM CST SUN JAN 22 2017

...The flood warning has been cancelled for the following river in 
Louisiana...
 
The Tickfaw River Near Montpelier affecting St. Helena Parish.

&&

LAC091-230252-
/O.CAN.KLIX.FL.W.0007.000000T0000Z-170123T0336Z/
/MONL1.1.ER.000000T0000Z.170122T0930Z.170122T2005Z.NO/
822 PM CST SUN JAN 22 2017

The Flood Warning is cancelled for
  The Tickfaw River Near Montpelier.
* At 7:30 PM Sunday the stage was 12.7 feet.
* Fell below flood stage at  2:05 PM Sunday.
* Flood stage is 13.0 feet.
* Forecast...The river has fallen below flood stage.  No flooding is
  expected in the near future.
* Impact...At 12.5 feet...Forestry and sand and gravel operations will
  be curtailed.

&&

LAT...LON 3088 9061 3088 9074 3061 9070 3061 9057




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jan 21, 8:26 AM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Jan 21, 8:26 AM CST, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
826 AM CST Sat Jan 21 2017

.UPDATE...

Updated the forecast to reflect ongoing radar trends with a band
of moderate rainfall extending from New Orleans east-northeast
along the Mississippi coast this morning. This band of
precipitation should continue to shift to the south and east into
the offshore waters east of the Mississippi River through the
morning hours. Expect to see a brief window of drier conditions
take hold from late morning into the early afternoon. However,
another round of scattered thunderstorms should develop during the
mid to late afternoon hours. A few of these storms could turn
severe due to favorable lapse rates and low wet bulb zero heights.
Hail and strong wind gusts will be the primary concern with these
storms this afternoon and evening. A third round of convection
could then move through later tonight as the main frontal boundary
sweeps through. All of the other forecast parameters are on track
at this time. 32

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  76  55  67  44 /  50  40  40  10
BTR  79  57  67  45 /  50  40  40  10
ASD  77  60  72  45 /  80  40  40  10
MSY  77  60  72  52 /  80  40  40  10
GPT  74  61  70  45 /  90  40  40  10
PQL  75  61  70  45 /  70  40  40  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Gale Watch from Sunday morning through late Sunday night for
     LAZ068>070.

GM...Gale Watch from Sunday morning through late Sunday night for
     GMZ536-538-550-552-555-557-570-572-575-577.

     Small Craft Advisory from 6 PM this evening to 6 AM CST Sunday
     for GMZ536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Gale Watch from Sunday morning through late Sunday night for
     GMZ538-550-552-555-557-570-572-575-577.

     Small Craft Advisory from 6 PM this evening to 6 AM CST Sunday
     for GMZ538-550-552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Jan 21, 7:26 AM CST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
726 AM CST SAT JAN 21 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-220130-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
726 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
LINGERING THUNDERSTORMS THIS MORNING WILL CONTINUE TO MOVE EAST
AND WEAKEN. THERE IS A CHANCE FOR RENEWED DEVELOPMENT OF
THUNDERSTORMS LATE THIS AFTERNOON AND EVENING WITH A FEW POSSIBLY
BECOMING SEVERE. THE PRIMARY THREAT WOULD BE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORIES WILL BEGIN THIS EVENING OVER MOST COASTAL
WATERS AND A GALE WATCH ALSO REMAINS IN EFFECT FOR MOST COASTAL
WATERS STARTING SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NO LONGER NEEDED THIS MORNING...BUT MAY NEED TO BE
REACTIVATED LATER THIS AFTERNOON OR EVENING.

24/RR

In the hours before

Special weather statement, Jan 21, 5:00 AM CST, 5 hours 58 minutes before
Special Weather Statement
National Weather Service New Orleans LA
500 AM CST SAT JAN 21 2017

LAZ039-MSZ071-211130-
Washington-Walthall-
500 AM CST SAT JAN 21 2017

...A LINE OF SHOWERS WILL AFFECT WASHINGTON PARISH IN SOUTHEASTERN
LOUISIANA AND SOUTHEASTERN WALTHALL COUNTIES...

At 458 AM CST, radar indicated an area of high winds not directly
associated with thunderstorms along a line extending from Columbia
to near Dexter to Franklinton. This high wind area was
spreading southeast and  east at 55 mph.

Wind gusts of 50 to 55 mph are possible through 530 am.

Locations impacted include...
Bogalusa, Franklinton, Varnado, Sun, Enon, Dexter and Angie.

A tornado watch remains in effect until 700 AM CST for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3113 8994 3107 8992 3107 8984 3100 8983
      3099 8973 3095 8976 3092 8974 3090 8977
      3087 8977 3085 8979 3082 8978 3082 8980
      3079 8980 3079 8982 3078 8983 3066 8984
      3066 8992 3078 9028 3101 9007 3113 9000
TIME...MOT...LOC 1058Z 283DEG 48KT 3125 8985 3099 8999 3083 9015

24/RR
Special weather statement, Jan 21, 6:00 AM CST, 4 hours 58 minutes before
Special Weather Statement
National Weather Service New Orleans LA
600 AM CST SAT JAN 21 2017

LAZ040-MSZ077-080-081-211230-
St. Tammany-Pearl River-Hancock-Harrison-
600 AM CST SAT JAN 21 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST.
TAMMANY PARISH...SOUTHEASTERN PEARL RIVER...HARRISON AND HANCOCK
COUNTIES...

At 600 AM CST, radar indicated strong thunderstorms were located
along a line extending from 10 miles west of Mchenry to near Lacombe.
Movement was southeast at 20 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Gulfport, Biloxi, Slidell, Long Beach, Picayune, Bay St. Louis,
Waveland, Diamondhead, St. Martin, D'iberville, Pearl River, Saucier,
Stennis Space Center, Lacombe, Lyman, Kiln, Pearlington, Shoreline
Park, Latimer and Gulfport Airport.

A tornado watch remains in effect until 700 AM CST for southeastern
Louisiana...and southern and southeastern Mississippi.

LAT...LON 3039 8886 3037 8906 3030 8928 3036 8928
      3037 8935 3033 8938 3033 8933 3016 8963
      3018 8975 3021 8978 3032 9002 3072 8934
      3065 8934 3065 8924 3068 8924 3068 8889
      3043 8888 3042 8901 3042 8891 3040 8887
TIME...MOT...LOC 1200Z 299DEG 19KT 3067 8931 3028 8998

24/RR
Special weather statement, Jan 21, 8:59 AM CST, 1 hour 59 minutes before
Special Weather Statement
National Weather Service New Orleans LA
859 AM CST SAT JAN 21 2017

MSZ081-082-211530-
Jackson-Harrison-
859 AM CST SAT JAN 21 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARRISON AND
NORTHERN JACKSON COUNTIES...

At 858 AM CST, a strong thunderstorm was located 7 miles northwest of
D'iberville, or 8 miles north of Biloxi, moving northeast at 55 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Pea sized hail was reported at the Crossroads Shopping Center in
Gulfpoft with this storm at 857 am CST.

Locations impacted include...
Gulfport, Biloxi, St. Martin, D'iberville, Wade, Latimer, Vancleave
and Hurley.

LAT...LON 3042 8895 3043 8899 3042 8901 3041 8899
      3041 8896 3040 8900 3056 8911 3068 8891
      3068 8889 3070 8889 3074 8882 3073 8846
      3065 8841
TIME...MOT...LOC 1458Z 240DEG 49KT 3052 8898

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 10:53 PM CSTMarine Dense Fog AdvisoryLIX4 hr
Jan 20, 11:01 PM CSTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana29 min
Jan 20, 11:15 PM CSTTornado WarningLIXPointe Coupee, West Feliciana30 min
Jan 20, 11:43 PM CSTTornado WarningLIXWest Feliciana32 min
Jan 21, 1:06 AM CSTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana24 min
Jan 21, 1:41 AM CSTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana34 min
Jan 21, 1:51 AM CSTSpecial Weather StatementLIXTangipahoa39 min
Jan 21, 2:14 AM CSTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, West Feliciana46 min
Jan 21, 2:20 AM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa25 min
Jan 21, 2:28 AM CSTSevere Thunderstorm WarningLIXTangipahoa, Washington32 min
Jan 21, 2:48 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Saint Helena10 min
Jan 21, 2:57 AM CSTSevere Thunderstorm WarningLIXWashington33 min
Jan 21, 2:57 AM CSTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa, Washington48 min
Jan 21, 3:02 AM CSTTornado WarningLIXWashington13 min
Jan 21, 3:04 AM CSTTornado WarningLIXWashington15 min
Jan 21, 3:28 AM CSTAreal Flood AdvisoryLIXEast Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge2 hr
Jan 21, 3:37 AM CSTSpecial Weather StatementLIXSaint Helena38 min
Jan 21, 3:40 AM CSTSmall Craft AdvisoryLIX35 hr
Jan 21, 4:45 AM CSTSpecial Weather StatementLIXAscension, Livingston, Tangipahoa60 min
Jan 21, 5:00 AM CSTSpecial Weather StatementLIXWashington30 min
Jan 21, 5:22 AM CSTSevere Thunderstorm WarningLIXSaint Tammany, Washington38 min
Jan 21, 5:24 AM CSTSpecial Marine WarningLIX96 min
Jan 21, 6:08 AM CSTSevere Thunderstorm WarningLIXJefferson, Orleans37 min
Jan 21, 6:38 AM CSTSpecial Marine WarningLIX37 min
Jan 21, 11:03 AM CSTRiver Flood WarningLIXSaint Tammany13 days
Jan 21, 3:44 PM CSTGale WarningLIX41 hr
Jan 21, 4:33 PM CSTSpecial Weather StatementLIXOrleans42 min
Jan 21, 4:51 PM CSTSpecial Marine WarningLIX24 min
Jan 21, 4:54 PM CSTSpecial Weather StatementLIXSaint John the Baptist36 min
Jan 21, 4:56 PM CSTSevere Thunderstorm WarningLIXSaint Charles19 min
Jan 21, 5:02 PM CSTTornado WarningLIXOrleans13 min
Jan 21, 5:11 PM CSTTornado WarningLIXSaint Charles7 min
Jan 21, 5:16 PM CSTSevere Thunderstorm WarningLIXSaint Tammany29 min
Jan 21, 5:20 PM CSTSpecial Marine WarningLIX40 min
Jan 21, 5:42 PM CSTSpecial Marine WarningLIX33 min
Jan 21, 5:47 PM CSTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana28 min
Jan 21, 5:52 PM CSTSpecial Marine WarningLIX38 min

Nearby

River Flood Warnings in Louisiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.